# SDR IXXA100032O

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,664 hours, 19,277 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: AA63628
- Condition: Burned
- Location: Zone 100
- Part time: 75,664 hours, 19,277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN EMITTED A BURNED ELECTRICAL ODOR. THE CREW SHUTOFF LT RECIRCULATION FAN, ODOR WENT AWAY. THEY LANDED IN WITHOUT FURTHER INCIDENT. MX REPLACED LT RECIRCULATION FAN. OPS CHECK GOOD IAW MM 21-21-1. ACFT WAS RETURNED TO SERVICE.
